# SDR 9JLA2021060234302

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N47KH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 50245
- Aircraft time: 7,997 hours, 5,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cold Air Outlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AT 34,000 FT CABIN BLEED VALVE DOES NOT SUPPLY ANY BLEED AIR TO THE AIRCRAFT. THE MAINTENANCE VENDOR PERFORMED GVI OF BLEED AIR LINES AND FOUND THE CABIN COLD AIR OUTLET DUCT DISCONNECTED. RESECURED DUCT TO SLEEVE AND PERFORMED OPERATIONAL TEST OF THE AIR CONDITIONING TEMPERATURE CONTROL SYSTEM WITH NO FAULTS OR LEAKS NOTED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
